# SDR ASOA20160314012

- Difficulty date: March 14, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 36,217 hours, 27,769 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6050961
- Part serial: 0199
- Condition: Inoperative
- Location: Strobe
- Part time: 40,187 hours, 30,480 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STROBE CIRCUIT BREAKER POPPED IN FLIGHT.  ELECTRICAL BURNING ODOR ASSOCIATED, POSSIBLE LIGHTING STRIKE.  MX PERFORMED LIGHTING INSPECTION OF ACFT WITH NO VISUAL DAMAGE NOTED.  R & R TAIL STROBE POWER SUPPLY, OPS CHECK GOOD. AC WAS APPROVED FOR RETURN TO SERVICE.
